# SDR SWAA2022031846574

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 21,453 hours, 9,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE BULB SEAL RETAINER BRACKET CRACKED AT WING STA ORSS 280. / REMOVED TRAILING EDGE BULB SEAL SUPPORT WEB AT WS 278.50 FOR ACCESS. REMOVED CRACKED BULB SEAL RETAINER CLIP & REPLACED W/ NEW IAW B737 SRM 52-40-02-0G-0. REINSTALLED BULB SEAL SUPPORT BRACKET AT WS 278.50 IAW B737 SRM 52-40-02-0G-0
